# SDR LR7A06087

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 32,550 hours, 16,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION IN SCC, FLIGHT CREW NOTED .5 INCH CRACK IN CARGO RAMP EXTERIOR SKIN BENEATH LOCK NR 8 LT SIDE AT RAMP STA 8, LBL 60 CAUSED BY FOREIGN OBJECT.  VISUALLY INSPECTED AIRCRAFT FOR SECONDARY DAMAGE IAW ED06-020-1, NO SECONDARY DAMAGE NOTED.  FERRIED AIRCRAFT TO ANC, REPAIRED SKIN IAW SMP 583 51-140-12.
